advertisement
Question
Posted by: Just me | 2007/03/29

Epilum

Hi Doc,
I am Bi-Polar and have been on medication for about 5 years now. About two years ago I was changed to Epilum, one tablet morning and night. Recently on my annual visit to the Doc, I explained that my moods are eratic again, and after blood tests, he upped the dosage of Epilum to two tablets at night. I feel much better, but I'm now eating like a horse(constantly hungry), and seem to be putting on weight faster than I can imagine. I definitely have weighed more since being on any of this medication than when I was not. I used to be an average 74kg fellow, but now weight well into the 80 Kg's. Is this a side effect of these meds..? Thankyou.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

It might be a side-effect ; but if the medication at this dose is otherwise suiting you well, discuss this with your shrink, as maybe it'd be best to accept it and watch WHAT you eat with that great appetite ?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Just me | 2007/03/29

Sorry Doc, I take pasrin, and Epilum. Thanks

Reply to Just me

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement